# SDR UIEA2020072201588

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,180 hours, 25,104 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH EICAS MESSAGE FOR LT FWD FUEL PUMP.   PERFORMED CIRCUIT BREAKER RESET IAW AMM 28-25-00, TEST OK.
